# SDR ASOA20140913276

- Difficulty date: September 13, 2014
- Submitted: September 13, 2014
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450922
- Aircraft time: 19,867 hours, 12,542 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Condition: Corroded
- Location: Toilet Waste
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  TOILET WASTE VALVE SUPPORT HAS CORROSION.  MAINTENANCE R & R TOILET WASTE VALVE SUPPORT ASSY IAW SRM 51-40-02 AND IS DETERMINED TO BE MAJOR IAW SOP 5702.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
